# SDR SA06041

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 20,496 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - SEAT MOUNTED ESCAPE PATH EMERGENCY LIGHTS WERE FOUND INOPERATIVE IN ROWS 3, 5, 14, 19 AND 23 DURING OPERATIONAL CHECK.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
